MAUDE Adverse Event Report: ORIGEN BIOMEDICAL 6ML SYRINGE TO SCD TUBE ACCESSORY SET; 6ML SYRINGE, FLL X SCD

ORIGEN BIOMEDICAL 6ML SYRINGE TO SCD TUBE ACCESSORY SET; 6ML SYRINGE, FLL X SCD
Model Number RF-T15
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that a 6ml syringe (part #: rf-t15) was received discolored (yellow) and with loose plungers.The issue was discovered at incoming inspection and did not involve a patient.

Brand Name
6ML SYRINGE TO SCD TUBE ACCESSORY SET
Common Device Name
6ML SYRINGE, FLL X SCD
Manufacturer (Section D)
ORIGEN BIOMEDICAL
7000 burleson rd
building d
austin TX 78744
Manufacturer Contact
sam saleh
7000 burleson rd
building d
austin, TX 78744
5124747278
MDR Report Key18291823
Report Number1000160256-2023-00001
Device Sequence Number12429265
Product Code KJG
UDI-Device Identifier10816203020205
UDI-Public10816203020205
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRF-T15
Device Lot NumberV23278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown